# SDR HEEA0015856

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: 206023119151
- Condition: Damaged
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STABILIZER ASSY HAS CONCEALED DAMAGE.  TIME SINCE REPAIR 0:00.
